Jump to content

Photo

Accutane Month 3 Unusual Breakout.....!

accutane cyst breakout treatment headache

No replies to this topic

#1 jjasd33

jjasd33

    Junior Member

  • Members
  • Posts & Likes
    Posts: 51
    Likes: 1
About Me
  • Joined: 30-January 13

Posted 12 November 2013 - 07:49 AM

So I just started my 3rd month of 80mg/day accutane, and my usual problem areas are clearing up very nicely although I suddenly broke out in two cysts on my lower forehead where I usually never get cysts.

 

The one that came first lost its painfulness, but its still a red bump and the second one hurts like hell but is more under the skin rather than a noticeable bump.

 

What sucks is that these 2 guys are giving me headaches from the moment I wake up (literal headaches, not metaphorical).

 

Is there any way to combat them on tane? I thought I would be done with these cysts by month 3 but I guess not.......




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users